American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(93B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] A. F. Pazoto and G. R. Souza. Uniform stabilization of a nonlinear dispersive system. Quart. Appl. Math. 72 (2014) 193-208.
Abstract, references, and article information
View Article: PDF

[2] I. Allag and S. E. Rebiai. Well-posedness, regularity and exact controllability for the problem of transmission of the Schr{\"o}dinger equation. Quart. Appl. Math. 72 (2014) 93-108.
Abstract, references, and article information
View Article: PDF

[3] Enrique Zuazua. A remark on the observability of conservative linear systems. Contemporary Mathematics 577 (2012) 47-59.
Book volume table of contents   
View Article: PDF

[4] C. P. Massarolo, G. P. Menzala and A. F. Pazoto. Uniform stabilization of a class of coupled systems of KdV equations with localized damping. Quart. Appl. Math. 69 (2011) 723-746. MR 2893997.
Abstract, references, and article information
View Article: PDF

[5] Zhan-Dong Mei and Ji-Gen Peng. On robustness of exact controllability and exact observability under cross perturbations of the generator in Banach spaces. Proc. Amer. Math. Soc. 138 (2010) 4455-4468. MR 2680070.
Abstract, references, and article information   
View Article: PDF

[6] F. D. Araruna, F. W. Chaves-Silva and M. A. Rojas-Medar. Exact controllability of Galerkin's approximations of micropolar fluids. Proc. Amer. Math. Soc. 138 (2010) 1361-1370. MR 2578528.
Abstract, references, and article information   
View Article: PDF

[7] Fritz Colonius and Wolfgang Kliemann. Controllability properties of nonlinear behaviors. Trans. Amer. Math. Soc. 360 (2008) 5667-5682. MR 2425687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bao-Zhu Guo and Zhi-Chao Shao. On well-posedness, regularity and exact controllability for problems of transmission of plate equation with variable coefficients. Quart. Appl. Math. 65 (2007) 705-736. MR 2370357.
Abstract, references, and article information
View Article: PDF

[9] F. Linares and A. F. Pazoto. On the exponential decay of the critical generalized Korteweg-de Vries equation with localized damping. Proc. Amer. Math. Soc. 135 (2007) 1515-1522. MR 2276662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Pablo Pedregal and Francisco Periago. Some remarks on homogenization and exact boundary controllability for the one-dimensional wave equation. Quart. Appl. Math. 64 (2006) 529-546. MR 2259053.
Abstract, references, and article information
View Article: PDF

[11] Russell Johnson and Mahesh Nerurkar. Controllability, stabilization and the regulator problem for random differential systems. Memoirs of the AMS 136 (1998) MR 1445491.
Book volume table of contents   

[12] Fritz Colonius and Wolfgang Kliemann. The Lyapunov spectrum of families of time-varying matrices. Trans. Amer. Math. Soc. 348 (1996) 4389-4408. MR 1329531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Quan Zheng. Controllability of a class of linear systems in Banach space . Proc. Amer. Math. Soc. 123 (1995) 1241-1251. MR 1203996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Vũ Ngọc Phát and Trinh Cong Dieu. On the Kre\u\i n-Rutman theorem and its applications to controllability . Proc. Amer. Math. Soc. 120 (1994) 495-500. MR 1182706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Lawrence Markus. Generic heat diffusion is scalar controllable . Proc. Amer. Math. Soc. 114 (1992) 261-262. MR 1056681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Arie Leizarowitz. A square shape of the graph of iterates of multifunctions: a complete controllability result . Proc. Amer. Math. Soc. 110 (1990) 471-477. MR 1023351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ovidiu Cârjă. Range inclusion for convex processes on Banach spaces; applications in controllability . Proc. Amer. Math. Soc. 105 (1989) 185-191. MR 973844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Matthias Kawski. Control variations with an increasing number of switchings. Bull. Amer. Math. Soc. 18 (1988) 149-152. MR 929090.
Abstract, references, and article information   
View Article: PDF

[19] Michel Fliess. Realizations of nonlinear systems and abstract transitive Lie algebras. Bull. Amer. Math. Soc. 2 (1980) 444-446. MR 561529.
Abstract, references, and article information   
View Article: PDF

[20] Thomas I. Seidman. A well-posed problem for the heat equation. Bull. Amer. Math. Soc. 80 (1974) 901-902. MR 0417571.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 20 of 20 found      Go to page: 1